# SDR REXA2018031400189

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,668 hours, 15,290 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAVATORY LIGHT ANNUNCIATOR DURING APPROACH.  RAN QRH,  LIGHT AND WARNING EXTINGUISHED WITH CIRCUIT BREAKER 1B PULLED IAW QRH.  DO NOT BELIEVE FAN IS ACTUALLY BAD.  PERFORMED AN OPS TEST OF THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.   CHECKED THE GALLEY & LAVATORY FAN AND GALLEY & LAVATORY LIGHTING.  NO DEFECTS. ALL SYSTEMS NORMAL, RESET THE CIRCUIT BREAKER.
